# SDR AWXA200200184

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 7,641 hours, 3,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EEL - C - DURING INSPECTION RT OVERWING EMERGENCY EXIT LIGHT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT RT OVERWING EMERGENCY EXIT LIGHT, OPERATIONAL CHECK WAS GOOD.
